The following question from our forum is from a woman who had a tummy tuck and now has pain and an infection where they removed the surgical drain. She is wondering whether to seek immediate medical help or wait for her doctor’s appointment tomorrow.
Date: 04/07/2010 Submitted by: Sussan
I had tummy tuck done on 3/23. after two weeks I noticed I have a lot of pain in my left side where the drain is coming out and noticed the infection and today the Doctor removed the drain and removed the puss and put me on Cirofloxacin, 750mg. I took one at 12 today but I still feel pain and redness and inflammation on the site and on my thigh. I do not know what should I do. I am suppose to see my Doctor tomorrow. Should i go to emergency room? is there any other antibiotic that I can take because this one is giving me upset stomach. Please advise.
Date: 04/07/2010 Submitted by: Tanner
I cannot advise you on a medical condition such as yours. I did not have that problem. I would think that your doctor gave you emergency phone numbers to call before your operation. He is the one to tell you what to do and what to expect. 7 hours may be too little time for the antibiotic to have any effect. He may tell you that it will take time and simply to take something to calm your upset stomach until tomorrow’s appointment rather than changing antibiotics. I do not know. If you cannot contact your doctor and you are still concerned why not try calling the emergency room first and explain your situation to them. They may be able to save you a trip. Good luck.
Leave A Comment